Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Compressions to finite-dimensional subspaces


Author: Chandler Davis
Journal: Proc. Amer. Math. Soc. 9 (1958), 356-359
MSC: Primary 15.00; Secondary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0099342-7
MathSciNet review: 0099342
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Davis, Separation of two linear subspaces, Acta Sci. Math. Szeged., to appear. MR 0098980 (20:5425)
  • [2] J. Dixmier, Position relative de deux variétés linéaires fermées dans nu sepace de Hilbert, Revue Scientifique vol. 86 (1948) pp. 387-399. MR 0029095 (10:546e)
  • [3] P. Halmos, Normal dilations and extensions of operators, Summa Brasiliensis Mathematica vol. 2 (1950) fasc. 9. MR 0044036 (13:359b)
  • [4] A. Horn, On the singular values of a product of completely continuous operators, Proc. Nat. Acad. Sci. vol. 36 (1950) pp. 374-375. MR 0045316 (13:565a)
  • [5] F. Riesz and B. Sz.-Nagy, Leçons d'analyse fonctionelle, Budapest, 1954.
  • [6] W. F. Stinespring, Positive functions on $ {C^{\ast}}$-algebras, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 211-216. MR 0069403 (16:1033b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.00, 46.00

Retrieve articles in all journals with MSC: 15.00, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0099342-7
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society